Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


3rd Try PLZ help Need reassurance
Apr 6, 2005

hey doctor, Just lemme start out by saying thank you and the other doctors for putting together this great site which helps people everyday. OK heres my question. About 3.5 years ago i had a minimal risk of infection which means i got some dried blood in my mouth...dumb I know. So i got tested at 3 months after negative...So time went on an i didn't worry about it. But about 6 months ago i noticed that I had some white film buildup behind my upper an lower lips. The film wipes right off or fades away on it's own if i dont mess with it. So again I got anohter test which also came back negitive. So things where fine for awhile but now i have kinda of a whitish film in the area where my lower an upper lips meet the gums.(not all the time though). And to top it all off today i woke up an went to brush my teeth an i noticed the same white kinda film in the back of my mouth where the top of your mouth meets your throat. Had kinda of a whitish film on it too. all this stuff just wipes away leaving no raised area, bleeding or pain. So i had 2 negative hiv elisa's an i'm still freakin out now. I had my denitsit look at it and he said it was prolly nothing but i'm still worried because of the back of throat thing i saw this mourning. Please help me i'm I really negative and what could this white stuff be.

thanks in advance

Response from Dr. Dieterich

It is probably just dried mucus. Forget about it! You need to worry about something else, like world peace or famine in Africa! DTD



Previous
Hep B Doctor in NYC
Next
Hepsera and Renal Toxicity

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement